Showing 31 of 32 comments.
Derek, thank you for sharing your story and for your outreach work with veterans. Much appreciated!
“Cindi Perlin, who had been Marci’s psychotherapist for years, immediately had one thought when she learned what had happened: It had to be the drugs that triggered her homicidal act…” It’s heartbreaking that Ms. Perlin didn’t/couldn’t see the light before a child was murdered.
Jane, thank you for taking the time to share your experience. I, too, would describe your symptoms as antidepressant-induced neurological injury rather than side effects. Wishing you continued healing and much happiness!
A few years ago, I sent Anderson Cooper a copy of Anatomy and later verified receipt of the book with his staff in NYC. For someone who lost his brother to what appears to be medication-induced suicide, it is particularly disheartening to hear Cooper talk of chemical imbalances and the like.
Grateful for this!
Tifftread, have you read Anatomy?
I’m so pleased this article has seen the light of day. Thank you.
Two multi-session courses of ECT, truth. As far as how much memory loss, ironically enough, it’s hard to say.
Thank you, Rosalee, for reading my story and for your good wishes! ❤️
Thanks, Richard. Looking forward to listening to your song!
Ann, I’m grateful for your kind words. ❤️
Thank you for taking the time to read my story, Someone Else. Much appreciated!
Fiachra, thank you for your kind words and link to article. I look forward to reading it!
Rachel777, I’m sorry for what you’ve gone through. Wishing you continued healing. ❤️
You’ve made my day, kumininexile!
Thank you, LavenderSage.
Lawrence, thank you for writing this. Much appreciated! May I ask, did you prescribe psychotropics to patients prior to 2000? What inspired you to transition your practice to a psychotherapy-based one?
I would love to see windsurfing pix!
Ann, I am sooo sorry for what your mom, you, your siblings and dad went through.
I have been administered a number of the same medications as well as multiple courses of ECT. Trilafon alone would make a healthy person ill!
Thank you for joining the chorus!
BS! This response is the tragic result of Pharma/Psychiatry/Psychology brainwashing.
Thank you Ms. Cook! ❤️
I, too, know a woman who considers herself disabled after a months-long stay at ATMC. Sometimes, if something or some place sounds too good to be true (even with impressive statistics), it probably is.
I’m currently tapering an antidepressant after 25+ years. I absolutely do not want the help of any psychologist or psychiatrist, or therapist or social worker who believes “…some people need antidepressants to prevent relapse/recurrence”. I’m less than enthusiastic about CBT and other systemic interventions. My humble opinion: peer and community supports are key to tapering success and the restoration of our collective humanity.
Do you ever slip clients a copy of Anatomy? Now that would make a difference in someone’s life! ❤️
Joke’s on us! Vlado C., director of marketing at a profitable pharmaceutical firm, is moonlighting as a writer on MAD.
What markps2 said.
Sandra, may I suggest two things? Listen to your patients and stop prescribing psychotropics.
Save us all time, energy, and the potential for lifelong disability. Stop prescribing psychotropic medications.
“All medicines are poisons, and the clinical art is bringing good out of the use of a poison.”
Please, tell me you’re kidding, David.
Leaving a career after 35 years is called “retiring”. Not even in the same ballpark as whistleblowing.